# SDR SWAA2016032150091

- Difficulty date: March 17, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 44,482 hours, 20,792 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142021020
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT AFT INTERIOR EMER LIGHT INOPERATIVE.  REPAIRED WIRE IAW AMM & WDM.
